Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 133, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2017, 2:47 PM CDT for 4 counties in Alabama. It was in force for 28 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 2:47 PM CDT (19:47 UTC)
- Expired
- Jun 15, 2017, 3:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blount County, AL, Etowah County, AL, Jefferson County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 78 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:56 PM CDT | TSTM WND DMG | 1 Sse Gardendale, AL | HAM RADIO REPORT OF POWER OUTAGE DUE TO HIGH WINDS. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jun 15, 3:00 PM CDT | TSTM WND DMG | 1 Nnw Forestdale, AL | TREE DOWNED ONTO A HOUSE. |
| Jun 15, 3:00 PM CDT | TSTM WND DMG | 1 N Rockledge, AL | LARGE PART OF A TALL TREE FELL ONTO A HOUSE. |
| Jun 15, 3:00 PM CDT | TSTM WND DMG | Forestdale, AL | TREE AND POWER POLE DAMAGE REPORTED NEAR FORESTDALE. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jun 15, 3:04 PM CDT | NON-TSTM WND GST 40 | 1 E Sardis City, AL | MESONET STATION E0643, SARDIS CITY. |
| Jun 15, 3:05 PM CDT | TSTM WND DMG | Hueytown, AL | SEVERAL TREES DOWNED IN THE AREA. |
| Jun 15, 3:06 PM CDT | TSTM WND DMG | 1 Sw North Johns, AL | TREES REPORTED DOWN ALONG JOHNS ROAD NEAR ADGER. TIME ESTIMATED BY RADAR. LOCATION APPROXIMATE. |
| Jun 15, 3:06 PM CDT | TSTM WND DMG | Hueytown, AL | TREES DOWN IN HUEYTOWN AND IN THE VIRGINIA MINES AREA. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jun 15, 3:10 PM CDT | TSTM WND DMG | 1 Nw Birmingham Race Co, AL | TREE AND POWER POLE DOWNED. |
| Jun 15, 3:10 PM CDT | TSTM WND DMG | Bessemer, AL | ROOF BLOWN OFF CANADA AUTO SALES BUILDING IN BESSEMER. |
| Jun 15, 3:12 PM CDT | TSTM WND DMG | Bessemer, AL | HIGH WINDS REMOVED ROOF FROM DOUBLE B AUTO SALES OFF OF 20TH STREET AND IT LANDED ONTO VEHICLES IN PARKING LOT. TIME ESTIMATED BY RADAR. LOCATION APPROXIMATE. |
| Jun 15, 3:14 PM CDT | TSTM WND DMG | 1 Sw Bessemer, AL | POWER LINES DOWN NEAR THE INTERSECTION OF 9TH AVENUE AND 9TH STREET IN BESSEMER. TIME ESTIMATED BY RADAR. |
| Jun 15, 3:15 PM CDT | HIGH SUST WINDS 47 | 1 Ene Birmingham Intern, AL | ASOS STATION BHM, BIRMINGHAM ARPT ASOS. |
| Jun 15, 3:20 PM CDT | TSTM WND DMG | 1 Sw Reece City, AL | TWO TREES UPROOTED. |
| Jun 15, 3:25 PM CDT | TSTM WND DMG | Glencoe, AL | TREES REPORTED DOWN. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 315 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541
WUUS54 KBMX 151947
SVRBMX
ALC009-055-073-115-152015-
/O.NEW.KBMX.SV.W.0133.170615T1947Z-170615T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
247 PM CDT THU JUN 15 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Blount County in Alabama...
Etowah County in northeastern Alabama...
Jefferson County in Alabama...
St. Clair County in Alabama...
* Until 315 PM CDT
* At 246 PM CDT, severe thunderstorms were located along a line
extending from Albertville to 7 miles southwest of Bankhead Lock
And Dam, moving southeast at 35 mph. There have been a few reports
of downed trees with these storms.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Birmingham, Hoover, Gadsden, Vestavia Hills, Bessemer, Homewood,
Mountain Brook, Trussville, Hueytown, Gardendale, Pell City,
Irondale, Leeds, Moody, Fairfield, Rainbow City, Fultondale,
Oneonta, Hokes Bluff and Springville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3410 8630 3420 8610 3420 8584 3411 8584
3394 8574 3395 8588 3384 8607 3377 8605
3367 8615 3369 8620 3354 8619 3349 8626
3351 8628 3340 8638 3350 8638 3355 8652
3325 8698 3325 8706 3346 8734 3421 8641
TIME...MOT...LOC 1946Z 304DEG 29KT 3429 8620 3336 8742
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:29 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 15, 12:29 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1229 PM CDT Thu Jun 15 2017 .UPDATE... For 18Z Aviation. && .SHORT TERM... Today and tonight. The forecast for today is a little complicated as several factors must come into alignment during the day in order for the coverage and intensity of the activity to be realized across the board. So let's get down into the specifics. First off it's is almost Summer, so there will be plenty of cape this afternoon to tap into if any storm can develop. Like yesterday's discussion the downdraft cape is also substantial, so any downburst would have the potential for strong winds. Looking at the microburst potential across the area models indicate that there is a moderate to even high chance at seeing microburst with isolated damaging winds in the southern half and a low to moderate chance in the north. That along with expected convection would be enough to continue with the threat for severe thunderstorms this afternoon across the area, but why do we see a slight risk across the north and only a marginal in the south. Looking at radar this morning there are some showers and storms now working through KY and headed south/southeast to TN. Synoptically we are in a northwest flow, so this boundary and or complex if it gets going should move into the area by late morning/early afternoon. This boundary combined with daytime heating and any cold pool that has developed would be a potential scenario for development of stronger activity in the north and more scattered damaging winds. Also there is a trough right along the I-20 corridor that could provide additional lift for any storms. In fact a rouge shower has just developed on the southern edge of the trough so that will also need to be monitor through the day. Activity should dissipate by or just after midnight once again. So overall confidence is high that we will see storms during the day, but there are some limiting factors as well that causes some uncertainties and will need to monitored through the day. 16 .LONG TERM... Friday through Wednesday. A weak 500 mb trough is expected to persist across much of the Southeast CONUS through the weekend. This pattern will favor scattered to perhaps numerous showers and storms each day mainly driven by daytime heating. A front should approach from the north on Monday as a strong upper trough takes shape over Southeast Canada and the Great Lakes. The front is expected to lose its upper-level support and move slowly across the forecast area, serving as a focus for convection on Monday and Tuesday. Rain chances across our northern areas may decrease for Tuesday into Wednesday as drier air and weak high pressure moves into the Tennessee Valley behind the front. 87/Grantham && .AVIATION... 18Z TAF Discussion. A very moist and unstable air mass will result in sct-nmrs showers and tstms across central Alabama this afternoon and early evening. The most organized activity will be along and north of I-20. An outflow boundary currently across northeast Mississippi will track southeast and into northwest Alabama early this afternoon, likely reaching the I-20 corridor by 20-21z. The storms will produce frequent lightning, vsbys blo 3 miles, and wind gusts of 30-40 mph. South of I-20, the activity will be less organized, but still capable of producing the same hazards as listed above. The convective activity should weaken and mostly dissipate by 01z. Low clouds and fog could impact KMGM and KTOI between 10z and 14z. 58/rose && .FIRE WEATHER... Scattered showers and storms are expected through the next several days with a moist airmass in place. The best chance of rain will occur during the afternoon and early evening hours. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 69 88 70 / 50 40 30 50 20 Anniston 69 88 70 87 70 / 50 40 30 50 20 Birmingham 72 88 72 88 73 / 50 40 30 50 20 Tuscaloosa 71 89 72 89 73 / 40 50 30 40 20 Calera 72 88 71 88 72 / 50 50 30 50 20 Auburn 71 86 71 85 71 / 40 60 40 50 20 Montgomery 74 89 73 89 73 / 50 60 40 50 20 Troy 70 87 71 87 71 / 40 60 40 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 15, 8:10 AM CDT, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 810 AM CDT Thu Jun 15 2017 ALZ011>015-017>050-161615- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 810 AM CDT Thu Jun 15 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. There is a threat for severe weather between 1 and 9 PM this afternoon and evening across all of Central Alabama. The primary threat will be damaging straight line winds. The best chance for severe storms will be along and north of I-20. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening.
In the hours before
Special weather statement, Jun 15, 1:30 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
130 PM CDT THU JUN 15 2017
ALZ012-151900-
Lamar AL-
130 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAMAR COUNTY UNTIL 200
PM CDT...
At 130 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vernon, moving east at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Vernon, Kennedy, Cody, Hightogy and Star.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3372 8825 3375 8825 3376 8824 3371 8795
3355 8795 3366 8826
TIME...MOT...LOC 1830Z 290DEG 20KT 3370 8818
89^GSatterwhiteSpecial weather statement, Jun 15, 1:42 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
142 PM CDT THU JUN 15 2017
ALZ013>015-151945-
Fayette AL-Walker AL-Winston AL-
142 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR WALKER...WINSTON AND CENTRAL
FAYETTE COUNTIES UNTIL 245 PM CDT...
At 141 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashridge to 8 miles east of Ashcraft
Corner. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Jasper, Sumiton, Cordova, Dora, Carbon Hill, Lynn, Arley, Berry,
Double Springs, Parrish, Oakman, Addison, Glen Allen, Sipsey, West
Jefferson, Kansas, Nauvoo, Eldridge, Curry and Gorgas Steam Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3430 8711 3399 8711 3399 8714 3389 8709
3389 8701 3384 8695 3366 8706 3360 8719
3355 8719 3352 8725 3351 8732 3359 8732
3360 8737 3361 8762 3352 8767 3353 8784
3391 8769 3392 8764 3406 8764 3430 8754
TIME...MOT...LOC 1841Z 274DEG 18KT 3429 8741 3355 8776
89^GSatterwhiteSpecial weather statement, Jun 15, 1:49 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Birmingham AL
149 PM CDT THU JUN 15 2017
ALZ011-012-151945-
Marion AL-Lamar AL-
149 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR MARION AND NORTHERN LAMAR
COUNTIES UNTIL 245 PM CDT...
At 149 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Tremont to near Amory.
Movement was southeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Hamilton, Winfield, Haleyville, Sulligent, Guin, Hackleburg,
Brilliant, Glen Allen, Detroit, Beaverton, Gu-
Win, Weston, Lamar County Airport, Brinn, Lake Buttahatchee, Crews,
Bear Creek, Twin, Gattman and Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3432 8817 3430 8763 3391 8764 3392 8795
3382 8795 3382 8824
TIME...MOT...LOC 1849Z 293DEG 37KT 3430 8810 3397 8840
89^GSatterwhiteSpecial weather statement, Jun 15, 2:27 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
227 PM CDT THU JUN 15 2017
ALZ023-031-032-152015-
Greene AL-Hale AL-Tuscaloosa AL-
227 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA...NORTHERN GREENE AND
NORTHERN HALE COUNTIES UNTIL 315 PM CDT...
At 227 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boley Springs to near Shelton State
Community College to near West Greene. Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Tuscaloosa, Northport, Eutaw, Holt, Moundville, Lake View, Brookwood,
Coaling, Vance, Coker, Akron, Union, Samantha, West Greene, McFarland
Mall, Lake Lurleen State Park, Tuscaloosa Amphitheater, Lake
Wildwood, Lake Tuscaloosa Binion Creek Landing and Knoxville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3288 8818 3315 8784 3360 8747 3359 8732
3352 8732 3351 8726 3349 8733 3346 8734
3331 8716 3328 8707 3325 8707 3323 8715
3319 8720 3313 8720 3313 8728 3301 8732
3300 8742 3284 8742 3283 8747 3275 8747
TIME...MOT...LOC 1927Z 276DEG 45KT 3359 8743 3315 8763 3290 8803
89^GSatterwhiteSpecial weather statement, Jun 15, 2:33 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
233 PM CDT THU JUN 15 2017
ALZ017-018-152015-
Etowah AL-Blount AL-
233 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT AND ETOWAH COUNTIES UNTIL
315 PM CDT...
At 233 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McLarty to near Arkadelphia. Movement was
southeast at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Gadsden, Rainbow City, Oneonta, Hokes Bluff, Blountsville, Cleveland,
Dallas, Attalla, Glencoe, Warrior, Sardis City, Locust Fork, Altoona,
Snead, Susan Moore, Walnut Grove, Reece City, Trafford, Allgood and
Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3410 8630 3418 8619 3420 8591 3417 8584
3411 8584 3412 8579 3399 8574 3393 8574
3395 8588 3384 8605 3398 8619 3399 8628
3383 8641 3380 8657 3377 8658 3377 8665
3384 8676 3382 8695 3385 8696 3424 8644
TIME...MOT...LOC 1933Z 322DEG 43KT 3422 8633 3380 8692
89^GSatterwhiteSpecial weather statement, Jun 15, 2:35 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
235 PM CDT THU JUN 15 2017
ALZ024-152045-
Jefferson AL-
235 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 345 PM
CDT...
At 234 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Smith Dam to 7 miles north of Deerlick
Creek Campgrounds. Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Sumiton, Pinson-Clay-chalkv, Center Point,
Pleasant Grove, Clay and Pinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3384 8676 3377 8665 3376 8654 3352 8654
3347 8661 3347 8667 3325 8698 3325 8706
3328 8707 3331 8716 3346 8734 3349 8733
3350 8726 3353 8727 3352 8725 3355 8719
3360 8719 3366 8706 3377 8702 3384 8688
TIME...MOT...LOC 1934Z 280DEG 25KT 3391 8706 3337 8747
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:22 PM CDT | Special Weather Statement | BMX | Lamar | 38 min |
| Jun 15, 12:44 PM CDT | Special Weather Statement | BMX | Chilton | 46 min |
| Jun 15, 1:00 PM CDT | Special Weather Statement | BMX | Pickens | 45 min |
| Jun 15, 1:09 PM CDT | Special Weather Statement | BMX | Marion | 36 min |
| Jun 15, 1:30 PM CDT | Special Weather Statement | BMX | Lamar | 30 min |
| Jun 15, 1:42 PM CDT | Special Weather Statement | BMX | Fayette, Walker, Winston | 63 min |
| Jun 15, 1:49 PM CDT | Special Weather Statement | BMX | Marion | 56 min |
| Jun 15, 2:27 PM CDT | Special Weather Statement | BMX | Greene, Tuscaloosa | 48 min |
| Jun 15, 2:33 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 42 min |
| Jun 15, 2:35 PM CDT | Special Weather Statement | BMX | Jefferson | 70 min |
| Jun 15, 3:04 PM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Dallas, Perry, Shelby | 56 min |
| Jun 15, 3:08 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 52 min |
| Jun 15, 3:15 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Calhoun, Chilton, Coosa, Etowah, Jefferson and 3 more | 60 min |
| Jun 15, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 44 min |
| Jun 15, 3:45 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 30 min |
| Jun 15, 4:00 PM CDT | Special Weather Statement | BMX | Russell | 45 min |
| Jun 15, 4:02 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Jun 15, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Coosa, Randolph, Tallapoosa | 78 min |
| Jun 15, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 55 min |
| Jun 15, 5:01 PM CDT | Special Weather Statement | BMX | Bullock, Macon | 44 min |
| Jun 15, 5:16 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon | 74 min |
| Jun 15, 5:52 PM CDT | Special Weather Statement | BMX | Bullock | 53 min |
| Jun 15, 6:26 PM CDT | Areal Flood Warning | BMX | Bullock, Macon | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.